MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US SIG FEM ADPT TORQUE WRENCH; KNEE INSTRUMENT : TORQUE DEVICES

DEPUY ORTHOPAEDICS INC US SIG FEM ADPT TORQUE WRENCH; KNEE INSTRUMENT : TORQUE DEVICES
Model Number 96-1673
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/26/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the torque wrench got stuck in the adapter.No surgical delay.
 
Additional Manufacturer Narrative
Product complaint #(b)(4).Investigation summary: examination of the returned instrument cannot replicate the reported event.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Device history lot: the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.H10 additional narrative: added: d4 (lot), d9, h4 corrected: h3.

Brand Name
SIG FEM ADPT TORQUE WRENCH
Common Device Name
KNEE INSTRUMENT : TORQUE DEVICES
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key12280530
Report Number1818910-2021-17110
Device Sequence Number4507371
Product Code HXC
UDI-Device Identifier10603295239789
UDI-Public10603295239789
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/26/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number96-1673
Device Catalogue Number961673
Device Lot NumberSO2021150
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/16/2021
Initial Date Received by Manufacturer 07/26/2021
Supplement Date Received by Manufacturer08/25/2021
Initial Report FDA Received Date08/05/2021
Supplement Report FDA Received Date08/26/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1